# SDR VNAA2015112400015

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 1,994 hours, 1,822 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER TRIM RUNAWAY ON DEPARTURE CLIMBOUT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  AFTER DEBRIEF WITH FLIGHT CREW, IT WAS DETERMINED THAT STABILIZER TRIM MOVEMENT OCCURRED 2 SECONDS AFTER FLAPS SELECTED UP,  WHICH IS NORMAL OPERATION OF FLAP COMPENSATION TRIM.  MAINTENANCE PERFORMED OPS TESTS IAW AMM.  OPERATIONAL TESTS GOOD.  NO DEFECTS NOTED.  AS A PRECAUTIONARY MEASURE, MAINTENANCE R & R HORIZONTAL STABILIZER MOTOR CONTROL UNIT IAW AMM. ACFT RELEASED FOR SERVICE.
